Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What cream can I apply for rashes and redness all over my face caused due to facial waxing?

Dec 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 4127 Questions
ive a full rashes n redness all over my face due to facial waxing. \Infact my skin in the chin have been burnt. what do u think I can apply
Posted Sat, 8 Feb 2014 in Skin Hair and Nails
Answered by Dr. Sanjay Kumar Kanodia 11 minutes later
Brief Answer: Kindly send details an high resolution pictures Detailed Answer: Hi, Welcome and thanks for posting your query to healthcare magic. I can understand your concern towards skin rashes and redness all over your face due to facial waxing. Before I can answer your concern can you please take pains in letting me know certain important information regarding the incidence: 1. Since how long the skin rash and redness is present (since how long you have used the wax- less than 24 hours or more than 1 day). 2. Is there any pain or itching over the same. 3.If there any pain or itching then is it- mild/ moderate or severe. I humbly request you to kindly send few good resolution pictures of the face area ( both the side and front) so that it can be analyzed best. You have a feature to upload images by yourself at the right side of the query page, please utilize that so that I can answer your queries better. Or else, you can send as an attachment to YYYY@YYYY with the subject as "Attn: Dr. Sanjay Kumar Kanodia). "Wish you good health" with regards, Dr. Sanjay Kumar Kanodia (MD - Dermatology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor